Hydromagnetic Propagation in the Magnetosphere release_22kvv2yjizg4xognli6q6brdmq

by Henry R. RADOSKI

Published in Journal of geomagnetism and geoelectricity by Society of Geomagnetism and Earth, Planetary and Space Sciences.

1973   Volume 25, p363-386

Archived Files and Locations

application/pdf  2.7 MB
web.archive.org (webarchive)
www.jstage.jst.go.jp (repository)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   1973
Language   en ?
Journal Metadata
Not in DOAJ
In Keepers Registry
ISSN-L:  0022-1392
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 7117070c-9583-4040-a0ce-7eaafa5b91ab